# SDR 2008UALA01543

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 44,067 hours, 31,913 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 6937307149
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS 1 ENG B FIRE LOOP WILL NOT TEST, A FIRE LOOP TESTS GOOD.  SUSPECT FIRE TEST MODULE.  REPLACED ENGINE AND APU FIRE CONTROL MODULE REFERENCE AMM 26-21-51.  AC OK FOR SERVICE.
